# SDR ASOA2013120609595

- Difficulty date: December 1, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 22,505 hours, 21,669 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Unserviceable
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT THRUST REVERSER UNLOCKED IN FLIGHT, DIVERTED, COMPLIED WITH QRH.  EMERGENCY DECLARED.  R & R THRUST REVERSER PDU IAW AMM 78-32-03 AIPC REF 78-32-03, ITEM 5.  NO FURTHER DEFECTS NOTED AT THIS TIME, ACFT RETURNED TO SERVICE.
